# SDR 2018FA0000038

- Difficulty date: January 12, 2018
- Submitted: January 13, 2018
- Operation: General aviation
- Aircraft: N39698
- Make and model: Piper PA-28-181
- Aircraft serial: 287990008
- Aircraft time: 2,860 hours
- Engine: Lyc O360A4M
- Engine time: 2,860 hours
- Propeller: Snsnch 76EM8S5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bracket
- Condition: Corroded
- Location: Frame 73
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON A CHROME-MOLLY BRACKET AT FRAME 73.  CAUSED BY SOUND DEADENING FOAM INSTALLED BY MANUFACTURER.   CUT FOAM SO DOES NOT CONTACT BRACKET OR REMOVE FOAM ENTIRELY, CLEANED CORROSION FROM BRACKET AND APPLIED CORROSION INHIBITENT.
